Repositorio de producción científica de la Universidad de Sevilla

Existence and uniqueness of solutions, and pullback attractor for a system of globally modified 3D-Navier-Stokes equations with finite delay

Opened Access Existence and uniqueness of solutions, and pullback attractor for a system of globally modified 3D-Navier-Stokes equations with finite delay

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Márquez Durán, Antonio Miguel
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2010
Publicado en: Boletín de la Sociedad Española de Matemática Aplicada, 51, 117-124.
Tipo de documento: Artículo
Resumen: We first study the existence and uniqueness of strong solutions of a three dimensional system of globally modified Navier-Stokes equations with finite delay in the locally Lipschitz case. The asymptotic behaviour of solutions, and the existence of pullback attractor are also analyzed.
Cita: Márquez Durán, A.M. (2010). Existence and uniqueness of solutions, and pullback attractor for a system of globally modified 3D-Navier-Stokes equations with finite delay. Boletín de la Sociedad Española de Matemática Aplicada, 51, 117-124.
Tamaño: 492.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42622

DOI: 10.1007/BF03322562

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones